Possible Cross-Section for a Coronal Loop of Given Shape?

Ruderman, M.S. (2015) Possible Cross-Section for a Coronal Loop of Given Shape? Solar Physics, 290 (2). pp. 423-435. ISSN 0038-0938



  • Ruderman, M.S.
Copyright, Publisher and Additional Information: © The Author(s) 2014. This article is distributed under the terms of the Creative Commons Attribution License which permits any use, distribution, and reproduction in any medium, provided the original author(s) and the source are credited.
Keywords: Sun; Plasma; Coronal loops; Magnetohydrodynamics; Magnetic equilibrium
  • Published: February 2015
  • Published (online): 14 October 2014
  • Accepted: 3 October 2014
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 27 Oct 2016 15:07
Last Modified: 27 Oct 2016 15:07
Published Version: https://dx.doi.org/10.1007/s11207-014-0607-6
Status: Published
Publisher: Springer Verlag
Refereed: Yes
Identification Number: https://doi.org/10.1007/s11207-014-0607-6

Share / Export